Vol. 14, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Properties of certain sparse circulant determinants

Dusty E. Grundmeier and Samuel M. Kim

Vol. 14 (2021), No. 2, 311–326
Abstract

We find explicit formulas for the coefficients of a family of polynomials arising in higher-dimensional complex analysis.

Keywords
circulant determinants, sparse matrices, invariant polynomials, recurrence relations
Mathematical Subject Classification
Primary: 15A15
Secondary: 11B39, 11C08, 32H35
Milestones
Received: 7 August 2020
Revised: 22 December 2020
Accepted: 17 January 2021
Published: 6 April 2021

Communicated by Kenneth S. Berenhaut
Authors
Dusty E. Grundmeier
Department of Mathematics
Harvard University
Cambridge, MA
United States
Samuel M. Kim
Yale University
New Haven, CT
United States